Translator Disclaimer
1 October 2004 Correction to "Integral points and effective cones of moduli spaces of stable maps"
Brendan Hassett, Yuri Tschinkel
Duke Math. J. 125(1): 205-206 (1 October 2004). DOI: 10.1215/S0012-7094-04-12516-3

Abstract

We correct a sign error in the published version of the paper.

Citation

Download Citation

Brendan Hassett. Yuri Tschinkel. "Correction to "Integral points and effective cones of moduli spaces of stable maps"." Duke Math. J. 125 (1) 205 - 206, 1 October 2004. https://doi.org/10.1215/S0012-7094-04-12516-3

Information

Published: 1 October 2004
First available in Project Euclid: 25 September 2004

zbMATH: 1063.14502
MathSciNet: MR2097360
Digital Object Identifier: 10.1215/S0012-7094-04-12516-3

Subjects:
Primary: 14E30 , 14H10
Secondary: 11D45

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.125 • No. 1 • 1 October 2004
Back to Top